On the polytopes of belief and plausibility functions



Downloads per month over past year

Miranda Menéndez, Pedro and Combarro, Elías F. (2010) On the polytopes of belief and plausibility functions. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 18 (6). pp. 679-690. ISSN 0218-4885

[thumbnail of Miranda02.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.worldscinet.com/ijufks/18/1806/S0218488510006751.html


In this paper we study some properties of the polytope of belief functions on a finite referential. These properties can be used in the problem of identification of a belief function from sample data. More concretely, we study the set of isometries, the set of invariant measures and the adjacency structure. From these results, we prove that the polytope of belief functions is not an order polytope if the referential has more than two elements. Similar results are obtained for plausibility functions.

Item Type:Article
Uncontrolled Keywords:Belief functions; plausibility functions; isometries; invariant measures; adjacency; order polytope
Subjects:Sciences > Mathematics > Topology
ID Code:16881
Deposited On:26 Oct 2012 08:40
Last Modified:19 Feb 2019 12:04

Origin of downloads

Repository Staff Only: item control page